I just started treatment 5wks ago and have noticed that my head has been really itchy lately and Im starting to get dry scalp, could this be a side effect of the treatment? Im drinking about 100oz of water a day.
Yup, it's the treatment. I really suffered from this, it drove me crazy! You need to stop washing your hair often. It won't really need it anyway. I rinsed it with conditioner and washed it about once a week. Before I could only go about 2 days between washing.
Use a good product that won't dry out your scalp. When it got really bad I would rub olive oil in my scalp and leave it there then wash it out.
About a month later after finishing tx the oil is appearing, yeah!
The best product I found was Nioxin scalp therapy in the turquoise bottle. I got in a kit at a beauty supply for about 20 bucks. It helped. I recommend it.
Best of luck to you.
Definately the tx. Expect your hair and scalp to be really dry for the duration. Many of us have that. I know it sounds awful, but you may want to cut way back on the frequency with which you shampoo your hair. It won't get oily, that's for sure.
Keep drinking that water, it will help you a lot. Good luck.
Its a side effect from the meds .I did what vic1967 did which is not to wash my hair as much and it pretty much went away.It was bad like I was seeing alot of dead dry skin but at the time i didn't know what it was so it freak me out.because I never even had dandruff.Also I have dry patches all over my body like my hands and arms so it get so itchy that it drives me crazy. I itch until I bleed.I think the winter makes it worst.I live in ct were its cold so it drys out everything out even more.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.